IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1394  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Year : 2003  |  Volume : 48  |  Issue : 4  |  Page : 229-230

Recurrent And Delayed Angio-Edema Due To Angiotensin Enzyme Inhibitor



Correspondence Address:
P Balasubramaniam


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Angiotensin converting enzyme inhibitors (ACEI) are now well established and commonly used drugs in the treatment of hypertension and congestive cardiac failure. Recurrent and delayed angio-edema is an uncommon but potentially serious adverse effect of ACEI therapy especially because it often goes unrecognized due to lack of correlation between the long term medications the patients is on and the angio-edema. Our 82 year old patient with recurrent delayed angio-edema was diagnosed 5 years after ACE inhibitor was started. Prompt withdrawal of the drug resulted in complete resolution of the symptoms.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed793    
    Printed31    
    Emailed0    
    PDF Downloaded55    
    Comments [Add]    

Recommend this journal